# SDR 20010312CW013

- Difficulty date: January 7, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N475JM
- Make and model: Beech A36
- Aircraft serial: E3368
- Engine: Cont IO550*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Worm Gear
- Part number: 358100946012
- Condition: Damaged
- Location: Mlg
- Part time: 12 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR EMERGENCY EXTENSION HANDLE CORNER HAS BEEN SANDED OFF AND HANDLE COULD BE ENGAGED DURING NORMAL GEAR OPERATION.  CAUSING DAMAGE TO INTERNAL LDG GEAR BOX DRIVE WORM GEAR.
